MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL¿ CURVE, ELECT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, COSTA RICA LTDA RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL¿ CURVE, ELECT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401353
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 6f, decapolar, csl, response ep catheter was received for evaluation.The catheter was returned due to damage.Visual inspection of the catheter showed a fracture in the shaft.Further investigation revealed the shaft fracture to be due to improper bonding between the grey and black shaft portions.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming a fractured catheter shaft with exposed internal wiring.

Brand Name
RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL¿ CURVE, ELECT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key9540672
Report Number3008452825-2020-00002
Device Sequence Number2407791
Product Code DRF
UDI-Device Identifier05414734200899
UDI-Public05414734200899
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K894500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2021
Device Model Number401353
Device Lot Number6509907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1